# SDR FDKA200705257

- Difficulty date: May 31, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 15,997 hours, 10,806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6000 BNA-MCO (0623 PHX LCL).  MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE.  MX CLEANED AND LUBED THE DOOR ROLLERS, OPS CHECK NORMAL.
